# SDR VNAA201910021101

- Difficulty date: March 23, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 10,892 hours, 10,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS INOP. R&R EPSU BATTERY PACKS 1-4 IAW CRJ 900 33-51-17-000/400-801. OPS CHECK GOOD. NO SERIAL NUMBERS PROVIDED
